# SDR QXEA2012021200090

- Difficulty date: February 10, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N452QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4459
- Aircraft time: 13,786 hours, 15,000 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR COVERING AT ROW 2D IS PEALING UP AND CREATING A TRIPPING HAZARD. REMOVED FROM SERVICE. CLEANED AND DRIED FLOORING AND SECURED FLOORING.  TRIPPING HAZARD GONE. RETURNED TO SERVICE. NO PARTS REPLACED.
